# SDR UPS03240299

- Difficulty date: February 14, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  CRACK FOUND AT CLEAT BETWEEN MCD SUPPORT FITTING AND FRAME AT STA 540 WL 207 CRACK START AT RIVET TO EDGE OF CLEAT .375 INCH.  REPAIR CARRIED OUT IAW SRM 51-40-3.
